# SDR SWAA2024011732679

- Difficulty date: December 16, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT 2023-761538<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G. SRM 51-10-02-0G PARAGRAPH 9 AND DWG:143A7902; SHEET: 174 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G. SRM 51-10-02-0G PARAGRAPH 9 AND DWG:143A7902; SHEET: 174 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
